U.S. doctors online nowAsk doctors free
France
A 25-year-old male asked:

My vitamin b12 level is 346.2 pg/ml. is it low enough to cause symptoms such as tremors? (it's in the normal range but low side). should i take supplements ?

2 doctor answers3 doctors weighed in
Dr. Richard Romano
Internal Medicine 10 years experience
Vitamin B12: If I have a patient with a B12 level less than 400 and have neurological symptoms I would provide them supplements. Your tremors may or may not be related to the B12 deficiency.
Dr. Gurmukh Singh
Pathology 50 years experience
Agree with Dr. R: Your B12 is within normal limits. Taking B12 will not do harm but it may not help either, if your symptoms are not related to B12.
Last updated Dec 16, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.